# SDR DL75K060753

- Difficulty date: September 7, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 23,855 hours, 10,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL INSPECTION OF LOWER FUSELAGE.  MINOR DAMAGE FOUND ON STRINGER 20L AT STA 1707.  REPAIRED STRINGER PER SRM 53-00-03 FIG 201 REPAIR 1.
